# SDR DU4R2006351

- Difficulty date: March 31, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 42,210 hours, 21,979 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FAIRING FRAME AT BS 900 LBL 25 TO RBL 25.  CUT OUT CORRODED SECTION OF FRAME.  FABRICATED AND INSTALLED REPAIR ANGLE 44-1/4" BY 2-3/4" BY 1-1/4" FROM BAC1505-100403 7075-T6 IAW B757 SRM 51-70-12 FIG 1.
